# SDR AALA2019110879003

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 60,768 hours, 9,944 cycles
- Engine: Ge CF680C2B6
- Engine time: 54,780 hours, 9,248 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1457M16P02
- Part serial: ECDD0428
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO MIA ON ACCOUNT OF THROTTLE RESTRICTION. POWER WAS RESTRICTED TO 92 PERCENT ON #2 ENGINE. EMERGENCY WAS DECLARED. MAINTENANCE REMOVED AND REPLACED #2 EEC IAW AMM 73-21-07. ACCOMPLISHED EEC OPS CHECK IAW AMM 73-21-07 AND AMM 71-00-00-501 TEST 11. ALL GROUND OPS CHEKS NORMAL.
